# SDR ASAA2015010910201

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 15,612 hours, 4,576 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S FMC FROZE UP AFTER GROUND CREW PULLED POWER BEFORE APU WAS AVAILABLE. ACFT GROUNDED. UPON ARRIVAL FOUND FMC OPS NORMAL.  NO FAULTS FOUND REF MM 34-61-00.
